# SDR FDEA202303300523

- Difficulty date: March 30, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: ARC134723
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING #3 SPOILER INBOARD UPPER EDGE SKIN BULGING AT APPROXIMATE STATION   XOSP3 553.9026.  LEFT HAND WING #3 SPOILER INBOARD UPPER EDGE BULGING (DELAMINATED) SKIN AT   APPROXIMATE STATION XOSP3 553.9026 REPAIRED AS PER EA# 1-5750-T0373742 P1.  REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
